MODERATE MAXIMAL INEQUALITIES FOR THE ORNSTEIN-UHLENBECK PROCESS

Jia C, Zhao G (2020)
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 148(8): 3607-3615.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Jia, Chen; Zhao, GuohuanUniBi
Abstract / Bemerkung
The maximal inequalities for diffusion processes have drawn increasing attention in recent years. Here we prove the moderate maximal inequality for the Ornstein-Uhlenbeck process, which includes the LP maximal inequality as a special case and generalizes the L-1 maximal inequality obtained by Graversen and Peskir [Proc. Amer. Math. Soc. 128(10):3035-3041, 2000]. As a corollary, we also obtain a new moderate maximal inequality for continuous local martingales, which can be viewed as an extension of the classical Burkholder-Davis-Gundy inequality.
Stichworte
Moderate function; law of the iterated logarithm; good lambda; inequality; Brownian motion; local martingale; Burkholder-Davis-Gundy; inequality
Erscheinungsjahr
2020
Zeitschriftentitel
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Band
148
Ausgabe
8
Seite(n)
3607-3615
ISSN
0002-9939
eISSN
1088-6826
Page URI
https://pub.uni-bielefeld.de/record/2944502

Zitieren

Jia C, Zhao G. MODERATE MAXIMAL INEQUALITIES FOR THE ORNSTEIN-UHLENBECK PROCESS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 2020;148(8):3607-3615.
Jia, C., & Zhao, G. (2020). MODERATE MAXIMAL INEQUALITIES FOR THE ORNSTEIN-UHLENBECK PROCESS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 148(8), 3607-3615. doi:10.1090/proc/14804
Jia, C., and Zhao, G. (2020). MODERATE MAXIMAL INEQUALITIES FOR THE ORNSTEIN-UHLENBECK PROCESS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 148, 3607-3615.
Jia, C., & Zhao, G., 2020. MODERATE MAXIMAL INEQUALITIES FOR THE ORNSTEIN-UHLENBECK PROCESS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 148(8), p 3607-3615.
C. Jia and G. Zhao, “MODERATE MAXIMAL INEQUALITIES FOR THE ORNSTEIN-UHLENBECK PROCESS”, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 148, 2020, pp. 3607-3615.
Jia, C., Zhao, G.: MODERATE MAXIMAL INEQUALITIES FOR THE ORNSTEIN-UHLENBECK PROCESS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 148, 3607-3615 (2020).
Jia, Chen, and Zhao, Guohuan. “MODERATE MAXIMAL INEQUALITIES FOR THE ORNSTEIN-UHLENBECK PROCESS”. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 148.8 (2020): 3607-3615.